About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 979752, 7 pages
http://dx.doi.org/10.1155/2012/979752
Editorial

Mathematical Methods Applied to the Celestial Mechanics of Artificial Satellites

1INPE-DMC, Avenida dos Astronautas 1758, 12227-010 São Jose dos Campos, SP, Brazil
2Universidade Estadual Paulista (UNESP), Campus de Guaratinguetá, CEP 12516-410 Guaratinguetá, SP, Brazil
3Universidade Estadual Paulista, Campus de Guaratinguetá, Caixa Postal 178, 13500-970 Rio Claro, SP, Brazil
4IEEC and Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Diagonal 647, 08028 Barcelona, Spain

Received 9 May 2012; Accepted 9 May 2012

Copyright © 2012 Antonio F. Bertachini A. Prado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.